Alert archive / New Jersey / Special Weather Statements in 2011
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jun 28, 2011, 1:53 PM EDT for Atlantic County, Cape May County, New Jersey. It was in force for 97 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 28, 2011, 1:53 PM EDT (17:53 UTC)
- Expired
- Jun 28, 2011, 3:30 PM EDT
- In force
- 97 min
- Issued by
- NWS Philadelphia/Mount Holly
Counties Atlantic County, NJ, Cape May County, NJ
The radar
The Philadelphia radar (KDIX), 71 km from the middle of the area, began a volume at 17:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 5.9 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 212 J/kg
- Mixed-layer CIN
- -82 J/kg
- Mixed-layer LCL
- 802 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 104 m²/s²
- 0-3 km storm-relative helicity
- 155 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
831
WWUS81 KPHI 281753
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
153 PM EDT TUE JUN 28 2011
NJZ017-021>025-281930-
ATLANTIC NJ-ATLANTIC COASTAL CAPE MAY NJ-CAPE MAY NJ-
COASTAL ATLANTIC NJ-CUMBERLAND NJ-GLOUCESTER NJ-
153 PM EDT TUE JUN 28 2011
...STRONG THUNDERSTORMS WILL AFFECT ATLANTIC...CAPE MAY...CUMBERLAND
AND GLOUCESTER COUNTIES...
AT 148 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES NORTHEAST
OF VINELAND TO 15 MILES WEST OF CAPE MAY...MOVING SOUTHEAST AT 20
MPH. THE THUNDERSTORMS WILL BE NEAR HAMMONTON...WEYMOUTH AROUND 200
PM...ELWOOD...ELWOOD-MAGNOLIA AROUND 215 PM...EGG HARBOR CITY...CAPE
MAY POINT AROUND 230 PM...PORT REPUBLIC...STRATHMERE AROUND 245 PM...
VENTNOR CITY AND PLEASANTVILLE AROUND 300 PM.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADWAYS AND POOR DRAINAGE AREAS. A QUICK HALF INCH OF RAIN
IS LIKELY UNDER THE STRONGER THUNDERSTORMS.
WIND GUSTS TO 30 MPH ARE POSSIBLE WITH THESE STORMS AS IS LIGHTNING.
DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE
INDOORS WHEN A THUNDERSTORM APPROACHES.
LAT...LON 3935 7441 3930 7454 3925 7459 3899 7479
3892 7497 3899 7497 3915 7490 3920 7505
3917 7513 3919 7517 3966 7493 3966 7492
3961 7489 3968 7480 3954 7447 3955 7442
3950 7440 3949 7432 3945 7430
$$
TFGWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 28, 1:45 PM EDT, 8 minutes earlier.
Area forecast discussion, Jun 28, 1:45 PM EDT, 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 145 PM EDT TUE JUN 28 2011 .SYNOPSIS... A WARM FRONT ACROSS THE DELMARVA WILL EDGE NORTH THROUGH NEW JERSEY AND EASTERN PENNSYLVANIA THIS AFTERNOON. A COLD FRONT WILL MOVE EAST THROUGH THE MID ATLANTIC STATES TONIGHT. THEN AN AREA OF HIGH PRESSURE OVER THE GREAT LAKES ON WEDNESDAY WILL MOVE TO THE MID ATLANTIC STATES BY FRIDAY. IT WILL MERGE WITH CENTRAL ATLANTIC HIGH PRESSURE AND EXTEND BACK INTO THE CAROLINAS THIS COMING 4TH OF JULY WEEKEND SETTING UP A POSSIBLE HEAT WAVE FOR OUR AREA. A WEAK COOL FRONT MIGHT DRIFT DOWN INTO THE NORTHEAST USA LATER IN THE INDEPENDENCE DAY WEEKEND. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... SHORT WAVE AND PRETTY DECENT WAA DEPICTED ON THE 12Z UA ANALYSIS AT 850MB HAS TRIGGERED SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN ACROSS THE SOUTHEASTERN PART OF OUR CWA. OUTSIDE OF THIS AREA, THERE HAS NOT BEEN MUCH SO FAR AND NOT MUCH IS ANTICIPATED OVER THE NEXT COUPLE OF HOURS. THE CAN RGEM WHICH HAS BEEN ON FIRE OF LATE HAD THIS PEGGED AND WAS USED TO MODIFY POPS THE REST OF THE DAY. THERE IS STILL CLOUDINESS OVER PA THAT HAS TO DISSIPATE FOR ROUND II TO INITIATE AS THE COLD FRONT IS STILL IN OHIO. WE MODIFIED THE IAD SOUNDING BASED ON UPPER 80S AND ABOUT 70 AND THE CONVECTIVE PARAMETERS ARE PRETTY MUCH SPLIT BETWEEN WEAK (AS IN THE SHEAR) MODERATE (THE ML CAPE OF 1500-2000) AND STRONG (THE FORECAST LI.) THE PRESENCE OF WAVE CLOUDS OVER ERN WEST VA IS A SIGN OF STABILITY AND THUS WE ARE GOING TO HAVE TO SEE HOW QUICKLY CAN THE UNSTABLE TRIGGERS IN OHIO MOVE EAST AND HOW FAST CAN THEY GET HERE AS OUR WINDOW FOR STRONGER TSRA OPPORTUNITY IS NOT THAT BIG AND WITHOUT A TRIGGER IN THE WAKE OF THE SHORT WAVE THIS AFTERNOON, CONVECTION SHOULD REMAIN WIDELY SCATTERED. MAX TEMPS PENDING A LATE BOUNCE UP WERE PRETTY MUCH LEFT IN PLACE. && .SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY NIGHT/... TONIGHT...THE APPROACHING CFP WILL PROBABLY BE PRECEDED BY A BAND OF BKN MORE VIGOROUS SHOWERS AND TSTMS...WITH A CHC OF ISOLATED SVR AND SMW ISSUANCES AND PROBABLE MULTI SPS NIGHT. WHILE DEEPER 0-6KM SHEAR IS THE N EDGE OF OUR CWA...BETTER ML CAPE AND HIGHER TT 49-52 WILL LIE ACROSS THE SERN 1/2 OF OUR CWA WITH PWAT NEAR 2 INCHES IN DEL. SUSPECT ISO SVR IN E MD AND DEL DURING TUE NIGHT...POSSIBLY COASTAL NJ AS WELL...AS BETTER MOISTURE POOLING THERE WITH A TINY CORRIDORS OF 1-2 INCH 1 HR RAINS...HAIL AND GUSTY W WIND TO 40 KTS. EVEN 00Z/28 UK HAS 6 HR QPF OF .10 OR HIGHER AFTER 06Z BLM-DOV-NYG LINE SEWD. OVERALL BASIN AVG RFALL MUCH LESS THAN 1 INCH. FWIW...STILL 1000J OF MLCAPE ASTRIDE THE DEL COAST AT 06Z WED... SUGGESTING NIGHTTIME POTENCY IN DEL. NAM HANDLES THE POPS WELL FOR THE TODAYS FORENOON SHOWERS BUT NCEP MOS PROBS LOOK TOO LOW FOR TONIGHT...ESP DE/E MD. WE DID NOTE THE RELATIVELY DRY 00Z/28 RGEM FOR TONIGHT. 06Z NAM NOW LOOKS LIKE IT HAS A SUPERCELL ATTEMPT VICINITY LEHIGH VALLEY TONIGHT. SO WE'LL SEE HOW THIS EVOLVES. WED...DRIER AND MUCH MORE SUNSHINE EVERYWHERE AFTER ANY REMAINING CONVECTIVE CLOUD DEBRIS SHOVES E OFF THE COAST. GEFS IS A SLOWER PUSHING OUT TO SEA FROM COASTAL DEL. THU...WE WILL GET DEEPER INTO THE COOLER AND DRIER AIR MASS ON WEDNESDAY NIGHT AND THURSDAY. WINDS SHOULD BE LIGHT ENOUGH TO FAVOR THE LOWER STAT GUIDANCE FOR OUTLYING AND RURAL AREAS ON WEDNESDAY NIGHT AND THE CAP IS IN PLACE FOR OUR ENTIRE CWA TO KEEP IT DRY ON THURSDAY. && .LONG TERM /FRIDAY THROUGH MONDAY/... DID NOT UPDATE MUCH OF THE DETAILS GRIDDED AND WRITTEN YESTERDAY- MONDAY AFTERNOON IN PGH 4 AND BEYOND...SINCE RING OF FIRE CONVECTIVE BURST OCCURRENCE AND TIMING OF ASSOCIATED DEBRIS CLOUDS MODEL DEPENDENT AND SUBJECT TO LARGE TIMING ERRORS. NEVERTHELESS...THE GIST BELOW IS MODELED ON TRACK. A HEAT WAVE /3 SUCCESSIVE DAYS OF 90 OR HIGHER/ APPEARS PROBABLE FOR PARTS OF THE AREA THIS 4TH OF JULY WEEKEND EXCEPTING THE POCONOS AND POSSIBLY THE IMMEDIATE COUPLE OF MILES OF THE COAST. THE OVERALL TREND WILL BE FOR WARMER AND MORE HUMID CONDITIONS FRIDAY INTO SUNDAY...THEN PERHAPS DRIER CONDITIONS WITH VERY WARM TEMPERATURES MONDAY. FOR THE MOST PART...THE MID RANGE GUIDANCE WAS CLOSE WITH THE SYNOPTIC PATTERN...AND A BLEND OF MID RANGE MODELS WAS USED FOR THIS FORECAST. WEAK HIGH PRESSURE GETS TO THE MID ATLANTIC COAST THURSDAY NIGHT INTO FRIDAY...THEN SLIPS OFFSHORE AND BECOMES ABSORBED INTO THE LARGER HIGH PRESSURE SYSTEM WELL OFF THE MID ATLANTIC COAST. AT THIS POINT...THE THURSDAY NIGHT INTO FRIDAY NIGHT PERIOD LOOKS DRY. AS THE AIRMASS MOISTENS FROM WITHIN...THE COLUMN MAY BECOME MARGINALLY UNSTABLE...BUT A LACK OF A FOCUS SHOULD KEEP ANY DEVELOPING CONVECTION ISOLATED AT BEST...AND NOT WORTH A MENTION FOR NOW. MID LEVEL HEIGHTS WITH THE BUILDING RIDGE LOOK TO PEAK DURING THE SATURDAY INTO SATURDAY NIGHT TIMEFRAME. THE BUILDING MID LEVEL HEIGHTS SHOULD KEEP SATURDAY DRY FOR THE MOST PART...AS THE COLUMN LOOKS CAPPED. 850 MB TEMPERATURES NEAR 18 CELSIUS SUPPORT HIGHS IN THE LOWER 90S AWAY FROM THE INFLUENCE OF THE TERRAIN AND THE WATER. MODELS ARE SUGGESTING A WARM FRONTAL PASSAGE SATURDAY NIGHT...AS LOW TO MID LEVEL WARM AIR ADVECTION PEAKS IN THE DEEPENING SOUTHWEST FLOW. A CHANCE OF SHOWERS AND THUNDERSTORMS WAS MAINTAINED FOR THIS PERIOD...BUT CONFIDENCE IN COVERAGE IS BELOW AVERAGE. SUNDAY COULD END UP BEING THE MOST ACTIVE DAY OF THE PERIOD. MID RANGE MODELS ARE HINTING AT A COLD FRONTAL PASSAGE FAIRLY EARLY IN THE DAY AS MID LEVEL HEIGHTS FALL...BUT IT WOULD APPEAR THAT THE COLD FRONTAL PASSAGE WOULD BE MORE LIKELY TO OCCUR DURING THE AFTERNOON. THE SLOWER TIMING WOULD ALLOW FOR INSTABILITY TO DEVELOP WITH SOME SHEAR AHEAD OF SHORT WAVE ENERGY BREAKING DOWN THE MID LEVEL RIDGE. THIS COMBINED WITH A FOCUS IN THE FORM OF THE COLD FRONT SHOULD RESULT IN SCATTERED SHOWERS AND THUNDERSTORMS. 850 MB TEMPERATURES NEAR 18 CELSIUS SUGGESTS HIGHS WILL ONCE AGAIN TOP 90 DEGREES OUTSIDE OF THE TERRAIN AND AWAY FROM THE WATER. THE FRONT SHOULD PASS SUNDAY EVENING...WITH THE AIRMASS CHANGE LAGGING BEHIND INTO SUNDAY NIGHT. AT THIS DISTANCE...MONDAY APPEARS TO BE DRIER AS DEW POINTS AND PRECIPITABLE WATER VALUES FALL. HOWEVER... 850 MB TEMPERATURES NEAR 17 CELSIUS WOULD SUGGEST 90 DEGREE TEMPERATURES FOR HIGHS. && .AVIATION /18Z TUESDAY THROUGH SUNDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. THE WARM FRONT...AND MESO-LOW OVER OUR SOUTHEASTERN AREAS AT 18Z... GENERATED AN AREA OF SCATTERED TO BROKEN HEAVY SHOWERS FOR THE CENTRAL AND SOUTHERN TAF SITES DURING THE MORNING. THESE WERE WEAKENING AS THEY DRIFTED OVER SOUTHEASTERN NEW JERSEY AT EARLY AFTERNOON...AND SHOULD CONTINUE TO DIMINISH AND LOSE EFFECT ON THE SOUTHERN TAF SITES BY 20Z OR SO. SOME MARGINAL VFR CEILINGS AND VISIBILITIES MAY OCCUR FOR AN HOUR OR TWO FOR KILG KPHL AND KMIV ON THE PERIPHERY OF THIS FEATURE THROUGH 19Z OR 20Z. A SOUTHERLY FLOW LESS THAN 10 KNOTS SHOULD THEN PREVAIL...EXCEPT NEAR THE LOW WINDS MAY BE LIGHT AND VARIABLE THROUGH EARLY AFTERNOON UNTIL THE SOUTHERLY FLOW TAKES HOLD. THEN...A BREAK LOOKS LIKE IT WILL OCCUR FOR AWHILE UNTIL MORE SCATTERED TO PERHAPS BROKEN SHOWERS AND THUNDERSTORMS ASSOCIATED WITH THE COLD FRONT MOVE IN FROM THE WEST TOWARD EVENING. THERE COULD BE SOME STRONG CONVECTION WITH HEAVY RAIN AND COPIOUS LIGHTNING WITH SOME CELLS...OR CELL CLUSTERS...AS THE AIR MASS WILL BE PRETTY UNSTABLE. MARGINAL VFR TO LOCALLY IFR CONDITIONS WILL RESULT FROM THOSE. THE COLD FRONT IS PROGGED TO MOVE THROUGH IN THE 03Z WEST TO 05Z TIME FRAME EAST...WITH A NORTHWEST FLOW LESS THAN 10 KNOTS AND CLEARING SKIES THEREAFTER. SOME OF THE MORE RURAL TAF SITES MAY DEVELOP SOME MARGINAL VFR VISIBILITIES IN FOG IN THE WAKE OF THE FRONT OVERNIGHT IF SOME RADIATION CAN OCCUR. SCATTERED CUMULUS AND SOMEWHAT GUSTY WEST-NORTHWEST WINDS ARE FORECAST FOR WEDNESDAY. 925 HPA WINDS ARE FORECAST TO BE IN THE 20 TO 25 KNOT RANGE...BUT GUSTS WERE CAPPED AT 20 KNOTS FOR NOW. OUTLOOK... MOSTLY VFR CONDITIONS ARE FORECAST FOR WEDNESDAY NIGHT THROUGH FRIDAY...AS HIGH PRESSURE WILL BUILD OVER OUR AREA THURSDAY AND FRIDAY. A COASTAL TROUGH MAY SET UP ALONG THE COAST OVER THE WEEKEND...WITH PERHAPS SOMEWHAT MORE UNSETTLED CONDITIONS. && .MARINE... MARINE CONDITIONS ARE FORECAST TO REMAIN BELOW SMALL CRAFT ADVISORY CONDITIONS THROUGH THIS WEEK...AND PERHAPS INTO OR EVEN THROUGH THE COMING WEEKEND AS WELL. SOME SHOWERS WERE BEING GENERATED BY A WARM FRONT IN OUR AREA AT EARLY AFTERNOON...UNDER THE INFLUENCE OF A PRE-COLD FRONTAL SOUTHEAST TO SOUTH FLOW. THE ASSOCIATED COLD FRONT WILL APPROACH FROM THE WEST AND MOVE THROUGH THE COASTAL WATERS OVERNIGHT. SCATTERED TO PERHAPS BROKEN SHOWERS AND THUNDERSTORMS WILL OCCUR WITH THE COLD FRONT. WINDS SHOULD GENERALLY BE UNDER 20 KNOTS AHEAD OF THE COLD FRONT. BEHIND THE COLD FRONT...WINDS WILL BECOME WEST TO NORTHWEST AT 10 TO 15 KNOTS OVERNIGHT INTO WEDNESDAY MORNING...THEN GUST OCCASIONALLY TO 20 KNOTS DURING WEDNESDAY IN THE OFFSHORE FLOW. THIS SHOULD NOT HAVE MUCH IMPACT ON SEAS...WHICH ARE FORECAST NO HIGHER THAN 4 FEET TONIGHT AND WEDNESDAY. HIGH PRESSURE WILL BUILD OVER THE AREA WATERS THURSDAY AND FRIDAY. A COASTAL TROUGH MAY SET UP ALONG THE COAST OVER THE WEEKEND...WITH PERHAPS SOMEWHAT MORE UNSETTLED CONDITIONS. && .CLIMATE... KPHL IS PROJECTING A JUNE AVG AROUND 75.4 OR TOP 10 WARMEST...BUT WELL BELOW LAST YEARS XMACIS RESOURCED 78.2 AVG FOR JUNE. XMACIS PERIOD OF RECORD /POR/ BEGINS 1873. KACY IS PROJECTING A JUNE AVG TEMP OF ABOUT 74.4 OR TOP 5 WARMEST JUNE BUT BELOW LAST YEARS 75.8 DEG XMACIS RESOURCED AVG FOR JUNE. XMACIS POR BEGINS 1874. KILG IS PROJECTING A JUNE AVG TEMP OF ABOUT 74.0...LAST YEAR IT WAS 76.7. KABE IS PROJECTING A JUNE AVG TEMP OF ABOUT 71.2...LAST YEAR IT WAS 72.2. XMACIS POR BEGINS 1922. KTTN IS PROJECTING A JUNE AVG TEMP OF ABOUT 73.6...LAST YEAR IT WAS 75.4 THIS SECTION WILL PROBABLY BE DELETED SOON AND WAS PRESENTED TO GIVE A LITTLE COMPARISON TO LAST JUNE WHICH WAS NOTABLY HOT. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...DRAG NEAR TERM...GIGI SHORT TERM...DRAG LONG TERM...DRAG/HAYES AVIATION... MARINE... CLIMATE...
Hazardous weather outlook, Jun 28, 4:06 AM EDT, 9 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 406 AM EDT TUE JUN 28 2011 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-067>071-290815- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 406 AM EDT TUE JUN 28 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. AN APPROACHING COLD FRONT WILL OFFER THE RISK OF BRIEF HEAVY POOR DRAINAGE FLOODING RAIN AND STRONG TO POSSIBLY LOCALLY SEVERE THUNDERSTORMS LATE TODAY OR MORE LIKELY EARLY TONIGHT. WHILE A THUNDERSTORM IS POSSIBLE LATE THIS MORNING OR EARLY AFTERNOON... THE PRIMARY RISK FOR A STRONG THUNDERSTORM IS TONIGHT. THE GREATEST THREAT FOR STRONG THUNDERSTORMS TONIGHT SHOULD EXTEND FROM SOUTHEAST PENNSYLVANIA AND MARYLAND'S EASTERN SHORE THROUGH DELAWARE AND SOUTHERN NEW JERSEY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS CHANCE OF HEAT ADVISORY CONDITIONS IN THE URBAN CORRIDOR FROM TRENTON TO PHILADELPHIA AND WILMINGTON SOMETIME BETWEEN SATURDAY AND MONDAY THE 4TH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. ANZ430-431-450>455-290815- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 406 AM EDT TUE JUN 28 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. AN APPROACHING COLD FRONT SHOULD TRIGGER STRONG TO POSSIBLY LOCALLY SEVERE THUNDERSTORMS AS IT APPROACHES AND MOVES THROUGH LATER TONIGHT. THE GREATER THREAT FOR STRONGER THUNDERSTORMS SHOULD BE IN THE SOUTHERN PORTIONS OF THE MARINE AREA. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. DRAG
In the hours before
Special weather statement, Jun 28, 9:17 AM EDT, 4 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
917 AM EDT TUE JUN 28 2011
DEZ001-MDZ008-PAZ067-281415-
CECIL MD-CHESTER PA-NEW CASTLE DE-
917 AM EDT TUE JUN 28 2011
...A STRONG THUNDERSTORM WILL AFFECT CECIL...CHESTER AND NEW CASTLE
COUNTIES...
AT 911 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 19 MILES SOUTHWEST OF ELKTON...MOVING NORTHEAST
AT 25 MPH. THE THUNDERSTORM WILL BE NEAR PERRYVILLE...PORT DEPOSIT...
CONOWINGO AROUND 925 AM...WOODLAWN...WOODLAWN...RICHARDSMERE AROUND
930 AM...CHARLESTOWN...RISING SUN AROUND 935 AM...HOLLYWOOD BEACH AND
FARMINGTON AROUND 940 AM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
LAT...LON 3979 7593 3984 7559 3965 7557 3960 7560
3961 7557 3957 7557 3941 7583 3939 7605
3941 7605 3944 7600 3946 7602 3953 7599
3955 7603 3954 7607 3968 7620
HEAVENERSpecial weather statement, Jun 28, 9:24 AM EDT, 4 hours 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 924 AM EDT TUE JUN 28 2011 DEZ001>004-MDZ008-012-015-019-020-NJZ016-PAZ067-070-281500- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SALEM-CHESTER-DELAWARE- INCLUDING THE CITIES OF...WILMINGTON...DOVER...GEORGETOWN... REHOBOTH BEACH...ELKTON...CHESTERTOWN...CENTREVILLE...EASTON... DENTON...PENNSVILLE...WEST CHESTER...MEDIA 924 AM EDT TUE JUN 28 2011 ...SCATTERED THUNDERSTORMS CONTINUE TO DEVELOP... THE DELMARVA REGION WILL CONTINUE TO SEE THUNDERSTORM DEVELOPMENT OVER THE NEXT COUPLE OF HOURS. THESE STORMS WILL PRODUCE HEAVY RAINFALL IN A SHORT PERIOD OF TIME WHICH MAY POND ON ROADWAYS. TAKE EXTRA CAUTION WHILE DRIVING THIS MORNING. HEAVENER
Special weather statement, Jun 28, 10:08 AM EDT, 3 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1008 AM EDT TUE JUN 28 2011
DEZ001-NJZ016>018-021>023-PAZ067-070-071-281530-
ATLANTIC NJ-CAMDEN NJ-CAPE MAY NJ-CHESTER PA-CUMBERLAND NJ-
DELAWARE PA-GLOUCESTER NJ-NEW CASTLE DE-PHILADELPHIA PA-SALEM NJ-
1008 AM EDT TUE JUN 28 2011
...STRONG THUNDERSTORMS WILL AFFECT ATLANTIC...CAMDEN...CAPE MAY...
CHESTER...CUMBERLAND...DELAWARE...GLOUCESTER...NEW CASTLE...
PHILADELPHIA AND SALEM COUNTIES...
AT 1003 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SCATTERED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 15 MILES
NORTHWEST OF NEWARK TO WILMINGTON TO 10 MILES EAST OF MIDDLETOWN TO
7 MILES NORTHEAST OF DOVER...MOVING EAST AT 25 MPH. THE
THUNDERSTORMS WILL BE NEAR NEWPORT MEADOWS...HANCOCKS BRIDGE AROUND
1015 AM...GREENWICH...KENNETT SQUARE AROUND 1030
AM...NEWPORT...FORTESQUE AROUND 1045 AM...ELAM...CHELSEA AROUND 1100
AM...CHESTER TOWNSHIP AND UPLAND AROUND 1115 AM.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND IN LOW LYING AREAS AS WELL AS IN POOR DRAINAGE LOCATIONS.
LOCALIZED AMOUNTS OF AROUND HALF AN INCH ARE POSSIBLE.
WIND GUSTS UP TO 30 MPH ARE POSSIBLE WITH THESE STORMS. EXPECT CLOUD
TO GROUND LIGHTNING FROM THESE STORMS. DO NOT SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.
LAT...LON 3986 7593 4000 7509 3974 7491 3951 7482
3915 7479 3915 7491 3920 7505 3917 7514
3923 7518 3929 7532 3934 7535 3946 7555
3957 7553 3958 7556 3946 7558 3937 7550
3932 7558 3950 7564 3974 7565
TFGSpecial weather statement, Jun 28, 10:28 AM EDT, 3 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1028 AM EDT TUE JUN 28 2011
DEZ002-003-NJZ023-024-281600-
ATLANTIC COASTAL CAPE MAY NJ-CAPE MAY NJ-INLAND SUSSEX DE-KENT DE-
1028 AM EDT TUE JUN 28 2011
...A STRONG THUNDERSTORM WILL AFFECT CAPE MAY COUNTY IN NEW JERSEY
AND KENT AND SUSSEX COUNTIES IN DELAWARE...
AT 1025 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 15 MILES SOUTH OF DOVER...MOVING EAST AT 20 MPH.
THE THUNDERSTORM WILL BE NEAR BIG STONE BEACH...SLAUGHTER BEACH
AROUND 1045 AM...GREEN CREEK...WHITESBORO-BURLEIGH AROUND 1145 AM...
CAPE MAY COURT HOUSE AND SCOTCH BONNET AROUND NOON.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND POOR DRAINAGE LOCATIONS. WIND GUSTS TO 30 MPH ARE
POSSIBLE WITH THIS STORM. EXPECT LIGHTNING FROM THIS STORM. DO NOT
SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS
WHEN A THUNDERSTORM APPROACHES.
LAT...LON 3906 7554 3909 7540 3898 7529 3893 7530
3886 7522 3895 7498 3911 7490 3920 7493
3929 7456 3912 7470 3907 7471 3902 7479
3899 7479 3892 7492 3892 7497 3895 7499
3885 7524 3885 7542
TFGSpecial weather statement, Jun 28, 11:19 AM EDT, 2 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1119 AM EDT TUE JUN 28 2011
NJZ017>027-281615-
ATLANTIC NJ-ATLANTIC COASTAL CAPE MAY NJ-CAMDEN NJ-CAPE MAY NJ-
COASTAL ATLANTIC NJ-COASTAL OCEAN NJ-CUMBERLAND NJ-GLOUCESTER NJ-
NORTHWESTERN BURLINGTON NJ-OCEAN NJ-SOUTHEASTERN BURLINGTON NJ-
1119 AM EDT TUE JUN 28 2011
...A BROKEN LINE OF STRONG THUNDERSTORMS WILL AFFECT
ATLANTIC...BURLINGTON...CAMDEN...CAPE MAY...CUMBERLAND...GLOUCESTER
AND OCEAN COUNTIES...
AT 1116 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
BROKEN LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11
MILES SOUTHEAST OF CAMDEN TO 13 MILES NORTHEAST OF VINELAND TO 7
MILES SOUTHEAST OF VINELAND...MOVING EAST AT 35 MPH. THE
THUNDERSTORMS WILL BE NEAR MEDFORD LAKES...MEDFORD AROUND 1130
AM...PRESIDENTIAL LAKES...LEISURETOWNE AROUND 1145 AM...PINE RIDGE
AT CRESTWOOD...CRESTWOOD VILLAGE AROUND NOON...SHIP BOTTOM AND SURF
CITY AROUND 1215 PM.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS UP TO 30 MPH ARE POSSIBLE WITH THESE STORMS.
LAT...LON 3968 7412 3951 7426 3950 7433 3953 7434
3953 7440 3949 7438 3949 7432 3945 7429
3935 7441 3930 7452 3924 7493 3959 7496
3992 7513 4007 7432 3979 7415 3978 7417
3976 7413 3975 7418 3972 7415 3972 7411
HEAVENERSpecial weather statement, Jun 28, 1:53 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
153 PM EDT TUE JUN 28 2011
NJZ017-021>025-281930-
ATLANTIC NJ-ATLANTIC COASTAL CAPE MAY NJ-CAPE MAY NJ-
COASTAL ATLANTIC NJ-CUMBERLAND NJ-GLOUCESTER NJ-
153 PM EDT TUE JUN 28 2011
...STRONG THUNDERSTORMS WILL AFFECT ATLANTIC...CAPE MAY...CUMBERLAND
AND GLOUCESTER COUNTIES...
AT 148 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES NORTHEAST
OF VINELAND TO 15 MILES WEST OF CAPE MAY...MOVING SOUTHEAST AT 20
MPH. THE THUNDERSTORMS WILL BE NEAR HAMMONTON...WEYMOUTH AROUND 200
PM...ELWOOD...ELWOOD-MAGNOLIA AROUND 215 PM...EGG HARBOR CITY...CAPE
MAY POINT AROUND 230 PM...PORT REPUBLIC...STRATHMERE AROUND 245 PM...
VENTNOR CITY AND PLEASANTVILLE AROUND 300 PM.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADWAYS AND POOR DRAINAGE AREAS. A QUICK HALF INCH OF RAIN
IS LIKELY UNDER THE STRONGER THUNDERSTORMS.
WIND GUSTS TO 30 MPH ARE POSSIBLE WITH THESE STORMS AS IS LIGHTNING.
DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE
INDOORS WHEN A THUNDERSTORM APPROACHES.
LAT...LON 3935 7441 3930 7454 3925 7459 3899 7479
3892 7497 3899 7497 3915 7490 3920 7505
3917 7513 3919 7517 3966 7493 3966 7492
3961 7489 3968 7480 3954 7447 3955 7442
3950 7440 3949 7432 3945 7430
TFGThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 10:08 AM EDT | Special Weather Statement | PHI | Camden, Cumberland, Gloucester, Salem | 82 min |
| Jun 28, 11:19 AM EDT | Special Weather Statement | PHI | Atlantic, Burlington, Camden, Ocean | 56 min |
| Jun 28, 6:32 PM EDT | Special Weather Statement | PHI | Berks | 58 min |
| Jun 28, 7:32 PM EDT | Special Weather Statement | PHI | Berks | 58 min |
| Jun 28, 9:17 AM EDT | Special Weather Statement | PHI | Cecil | 58 min |
| Jun 28, 7:26 PM EDT | Special Weather Statement | PHI | Caroline, Kent, Queen Anne's, Talbot | 64 min |
Nearby
Special Weather Statements in New Jersey, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.